English  |  正體中文  |  简体中文  |  Items with full text/Total items : 59160/92571 (64%)
Visitors : 740974      Online Users : 41
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20614

    Title: Estimation of the Parameters of the Extreme-value Distribution under the First Failure-censored Sampling Plan
    Authors: Wu, Jong-wuu;Lin, S. H.
    Contributors: 淡江大學統計學系
    Date: 2000-11-01
    Issue Date: 2009-11-30 12:53:46 (UTC+8)
    Publisher: New Taipei City: Aletheia University
    Relation: Tamsui Oxford Journal of Mathematical Sciences 16(2), pp.213-228
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback